# SDR AALA202506112768

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 36,897 hours, 16,021 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO BRAKE DISARMED LIGHT ILLUMINATED BEFORE LANDING. IT FAILEDTO ARM AGAIN. AUTO BRAKE SWITCH TURNED OFF. THIS IS A REPEATED WRITE UP AND FOR THE THIRD FLIGHT IN A ROW. MULTIPLE BITE TEST HAS BEEN ACCOMPLISHED AND THE AUTO BRAKE CONTINUE TO BE INOPERATIVE.  (OPEN).
